Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 25, NWS Dodge City, KS

May 10, 2010Finney County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 10, 2010, 1:47 PM CDT for Finney County, Scott County, Kansas. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2010, 1:47 PM CDT (18:47 UTC)
Expired
May 10, 2010, 2:30 PM CDT
In force
43 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 1:50 PM CDTTSTM WND DMG6 Sse Friend, KSTWO SEMI TRAILERS WERE BLOWN OVER ON HIGHWAY 83.
May 10, 1:53 PM CDTTSTM WND GST 607 N Holcomb, KSWINDS ESTIMATED BETWEEN 55 AND 65 MPH.
May 10, 1:55 PM CDTTSTM WND DMG1 S Shallow Water, KSONE SEMI TRAILER WAS BLOWN OVER ON HIGHWAY 83.
May 10, 1:57 PM CDTHAIL 16 Wnw Friend, KSHAIL LASTED 20 MINUTES.
May 10, 2:10 PM CDTTSTM WND GST 70Scott City, KS
May 10, 2:12 PM CDTTSTM WND GST 606 E Scott City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 531 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
531 m²/s²
0-3 km storm-relative helicity
603 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS53 KDDC 101847
SVRDDC
KSC055-171-101930-
/O.NEW.KDDC.SV.W.0025.100510T1847Z-100510T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
147 PM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
  SOUTHERN SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 230 PM CDT

* AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF MODOC...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MODOC...
  FRIEND...
  SCOTT CITY...
  GRIGSTON...
  MANNING...
  MAINLY RURAL AREAS OF NORTHWESTERN FINNEY AND SOUTHERN SCOTT
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK TO MODERATE ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS
POSSIBLE. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3858 10071 3805 10066 3805 10108 3856 10110
TIME...MOT...LOC 1847Z 260DEG 27KT 3833 10110
WIND...HAIL 60MPH 1.00IN

$$

RITTERLING
1 follow-up statement
218 
WWUS53 KDDC 101909
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
209 PM CDT MON MAY 10 2010

KSC055-101918-
/O.CAN.KDDC.SV.W.0025.000000T0000Z-100510T1930Z/
FINNEY KS-
209 PM CDT MON MAY 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FINNEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3858 10071 3826 10068 3826 10109 3856 10110
TIME...MOT...LOC 1908Z 232DEG 33KT 3840 10092

$$

KSC171-101930-
/O.CON.KDDC.SV.W.0025.000000T0000Z-100510T1930Z/
SCOTT KS-
209 PM CDT MON MAY 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SCOTT
COUNTY UNTIL 230 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SHALLOW WATER...AND MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHALLOW WATER...
  SCOTT CITY...
  GRIGSTON...
  MANNING...
  MAINLY RURAL AREAS OF SOUTHERN SCOTT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK TO MODERATE ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS
POSSIBLE. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3858 10071 3826 10068 3826 10109 3856 10110
TIME...MOT...LOC 1908Z 232DEG 33KT 3840 10092

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:37 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 10, 12:37 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT MON MAY 10 2010

.DISCUSSION...

DAYS 1...

EXTREMELY INTENSE SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL
AND SOUTHERN PLAINS TODAY INTO TONIGHT. SEVERE WEATHER POTENTIAL
IS RATHER HIGH DESPITE THE COOL LOW LEVELS.

HIGH BASED STORMS ALREADY DEVELOPING OVER SE CO UNDER THE 5H COLD
POOLS AS IT MOVES EASTWARDS TOWARDS SW KS EARLIER TODAY. DPROG/DT
MOVES THIS WAVE INTO SW KS BY 19Z WHERE IT WILL ENCOUNTER A SFC
BOUNDARY/ERODING AND AREA OF ST WHICH IS PROGGED TO EXTEND FROM NEAR
SCOTT CITY TO DODGE CITY TO NEAR COLDWATER. BETWEEN THIS ST/SFC
BOUNDARY DWPTS HOVERED AROUND 60F AND SBCAPE ARE ALREADY GREATER
THAN 2000J/KG BASED ON SPC MESOANAL. THIS WILL LIKELY BE THE AREA
WHERE CONVECTION WILL INITIATE AND ALSO WILL BE THE MOST FAVORABLE
AREA FOR STRONG TO SEVERE STORMS. CAPE DENSITIES WILL BE VERY HIGH
GIVEN THE DRY ADIABATIC LAPSE RATES FROM 800 TO 450MB. LIFTED
INDICES ARE EXPECTED TO BE AS LOW AS -11. SO EXPLOSIVE
THUNDERSTORM DEVELOPMENT IS EXPECTED. LLVL SHEAR IS VERY
IMPRESSIVE IN THIS REGION SO THE PREVIOUS SHIFTS THOUGHTS ABOUT
TORNADOES STILL LOOKS ON TRACK FOR LATER THIS AFTERNOON. FURTHER
SOUTH A FAST MOVING DRYLINE IS PROGGED TO BE IN THE BARBER/PRATT
COUNTY AREA BY THE TIME THE CONVECTIVE TEMP IS REACHED. NAM/NCEP
WRF ALSO SUPPORTS INITIATION IN THIS REGION WITH THE STORMS THEN
QUICKLY EXITING OUR CWA EARLY THIS EVENING. BASED ON ALL THIS THE
BETTER OPPORTUNITY FOR PCPN WILL BE MAINLY DURING THE AFTERNOON
WITH THE STORMS EXITING THE AREA AFTER 00Z. WILL THEREFORE ADJUST
THE LATE DAY POPS ACCORDINGLY AND USE THE PRE-1ST PERIOD IN THE
ZONES TO COVER THIS UPCOMING EVENT.

AS THESE STORMS RAPIDLY EXIT THE CWA AFTER 00Z A COLD FRONT WILL
SURGE SOUTH ACROSS THE CWA EARLY TONIGHT. CLEARING SKIES AND CAA
PROGGED BEHIND THIS FRONT SUGGESTS THE MET/MAV IS NOT TOO FAR OFF SO
WILL STAY CLOSE TO GUIDANCE FOR LOWS TONIGHT.

DAYS 2-7...

A WARM ADVECTION PATTERN WILL DEVELOP LATE TUESDAY INTO TUESDAY
NIGHT AS THE NEXT UPPER SYSTEM APPROACHES. A FEW SHOWERS AND
THUNDERSTORMS ARE POSSIBLE, ESPECIALLY IN OUR EASTERN AND
NORTHEASTERN COUNTIES WHERE DEEP MOISTURE WILL BE LOCATED. THE SFC
FRONT SHOULD BE JUST TO OUR SOUTH, SO SFC BASED HIGH-END SEVERE IS NOT
LIKELY. THIS SYSTEM WILL EJECT TO OUR NORTH BY WEDNESDAY AND DRAG
A COLD FRONT THROUGH SOUTHWEST KANSAS. THE EXACT TIMING OF THIS
FRONT WILL DETERMINE HOW WARM IS GETS. A FASTER FRONTAL MOVEMENT
WOULD KEEP 40S/50S IN OUR NORTH WITH 80S IN OUR SOUTH. HOWEVER IF
THE FRONT SLOWS, THEN OUR ENTIRE FCST AREA COULD BE IN THE 80S.
STORM CHANCES WILL ALSO DEPEND ON THE FRONTAL TIMING. IT APPEARS
NOW THAT THE BEST CHANCE WILL BE IN OUR SOUTHEAST WHERE RICH GULF
MOISTURE IS MOST LIKELY TO RESIDE. GIVEN THE EXPECTED STRONG SHEAR
AND MODERATE TO HIGH CAPE IN OUR SOUTHEAST CORNER, SEVERE WEATHER
IS CERTAINLY POSSIBLE.

THE NEXT CHANCE OF STORMS WILL BE LATE FRIDAY INTO SATURDAY AS
THE NEXT UPPER SYSTEM APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  45  73  57  83 /  10   0  20  10
GCK  43  71  49  75 /   0   0  20   0
EHA  44  75  53  78 /   0   0  10   0
LBL  45  76  58  82 /   0   0  10  10
HYS  46  68  49  66 /  20   0  30  20
P28  50  77  64  86 /  30   0  20  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078-
084>088.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078-
084>088.

&&

FN18/24
Hazardous weather outlook, May 10, 4:49 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
449 AM CDT MON MAY 10 2010

KSZ030-031-043>046-061>066-079-111000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-EDWARDS-
449 AM CDT MON MAY 10 2010 /349 AM MDT MON MAY 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
NORTH OF THE ARKANSAS RIVER AFTER 12 PM CDT...AS A VERY INTENSE
STORM SYSTEM ENTERS SOUTHWEST KANSAS. ATMOSPHERIC INSTABILITY WILL
INCREASE BY MIDDAY ALONG WITH LOW LEVEL WIND SHEAR. THESE
INGREDIENTS WILL SUPPORT THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS CAPABLE OF HAIL UP TO HALF DOLLAR SIZE AND ISOLATED
TORNADOES. THE GREATEST THREAT FOR ISOLATED TORNADOES WILL MOST LIKELY
BE ALONG AND NORTH OF THE ARKANSAS RIVER TO THE INTERSTATE 70
CORRIDOR...AND BETWEEN 2 PM AND 6 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL MOST LIKELY BE NEEDED BEGINNING AROUND NOON
CDT TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ074>078-084>088-111000-
STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
449 AM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON
HOURS AS A VERY INTENSE STORM SYSTEM MOVES INTO SOUTHWEST KANSAS.
SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH PEAK WIND GUSTS
EXCEEDING 60 MPH AT TIMES...ESPECIALLY BETWEEN 2 PM AND 6 PM CDT.
A HIGH WIND WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS, LAW ENFORCEMENT, AND EMERGENCY MANAGEMENT ARE
ENCOURAGED TO REPORT ANY STRUCTURAL WIND DAMAGE SHOULD IT OCCUR
LATER THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ080-081-089-090-111000-
KIOWA-PRATT-COMANCHE-BARBER-
449 AM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Special weather statement, May 10, 12:47 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 PM CDT MON MAY 10 2010

KSZ061-062-074-075-101845-
GRANT-HAMILTON-KEARNY-STANTON-
1247 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...KEARNY...NORTHERN
GRANT AND NORTHERN STANTON COUNTIES...

AT 1142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF SYRACUSE...MOVING NORTHEAST AT 40
MPH.

WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3825 10205 3826 10204 3826 10175 3826 10115
      3759 10109 3760 10205
TIME...MOT...LOC 1747Z 244DEG 36KT 3797 10184

18
Local storm report, May 10, 12:53 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     2 N JOHNSON CITY        37.60N 101.75W
05/10/2010  M60.00 MPH       STANTON            KS   EMERGENCY MNGR

&&

18
Special weather statement, May 10, 1:14 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
114 PM CDT MON MAY 10 2010

KSZ078-101900-
FORD-
114 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY...

AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTHEAST OF ENSIGN...
MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

RESIDENTS IN NORTHWESTERN FORD COUNTY...INCLUDING THE CITIES OF DODGE
CITY...FT. DODGE AND WRIGHT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3790 10017 3790 9962 3759 9994 3759 10021
TIME...MOT...LOC 1814Z 217DEG 39KT 3767 10008

WRIGHT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:41 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Grant, Gray, Hamilton and 7 more15 hr
May 10, 12:47 PM CDTSpecial Weather StatementDDCHamilton, Kearny58 min
May 10, 1:14 PM CDTSpecial Weather StatementDDCFord46 min
May 10, 2:14 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa46 min
May 10, 2:24 PM CDTSevere Thunderstorm WarningDDCLane, Scott28 min
May 10, 2:33 PM CDTTornado WarningDDCEdwards, Ford, Hodgeman, Kiowa27 min
May 10, 3:11 PM CDTTornado WarningDDCNess34 min
May 10, 3:16 PM CDTTornado WarningDDCBarber, Comanche29 min
May 10, 3:20 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
May 10, 3:22 PM CDTTornado WarningDDCBarber, Pratt23 min
May 10, 3:42 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt26 min
May 10, 3:46 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush44 min
May 10, 4:12 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.